MathSciNet Relay Station
MathSciNet bibliographic data
MR736641 90C25 (49A52 90C48)
Aubin, Jean-Pierre Lipschitz behavior of solutions to convex minimization problems. Math. Oper. Res. 9 (1984), no. 1, 87–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement